# SDR AU960725

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657
- Condition: Cracked
- Location: R Engine Cylinde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER CRACKED FROM SPARK PLUG HOLE
